MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE-N YEL 24GA X 0.56IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE-N YEL 24GA X 0.56IN; INTRAVASCULAR CATHETER
Catalog Number 381211
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte-n yel 24ga x 0.56in catheter tip damaged / deformed / defective two medical officers have reported difficulties with use - cap difficult to remove and can no longer be done with one hand, once cap is off, the cannula tip / threading tip is moving.
 
Event or Problem Description
Two medical officers have reported difficulties with use - cap difficult to remove and can no longer be done with one hand, once cap is off, the cannula tip / threading tip is moving.
 
Additional Manufacturer Narrative
Our quality engineer inspected the sample submitted for evaluation.The reported issues of cap tight and catheter tip integrity were not confirmed upon inspection of the sample.Analysis of the sample showed that the needle cover could be properly removed without the catheter adapter coming off with the needle cover.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.The root cause could not be determined as the defect was not replicated.Production records were reviewed, and this batch meets our manufacturing specification requirements.

Brand Name
BD INSYTE-N YEL 24GA X 0.56IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21253750
Report Number2243072-2025-00026
Device Sequence Number18406895
Product Code FOZ
UDI-Device Identifier00382903812110
UDI-Public(01)00382903812110(11)230908(17)280831(10)3251844
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381211
Device Lot Number3251844
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown